# SDR AALA202403202523

- Difficulty date: March 16, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOP EPSU-EMERGENCY POWER SUPPLY UNIT 12WL INCLUDING BATTERY IN PASSENGER CABIN. REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT 12WL (AALA202403209800) INCLUDING BATTERY (AALA202403202523) IN PASSENGER CABIN.
